# SDR 2007UALA00749

- Difficulty date: March 13, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 51,092 hours, 30,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 861-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN HAS 2 EA GOUGE-TOOLING MARKS APPROX BS 861-867 BL0.  MAJOR REPAIR ACCOMPLISHED: INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER-TRIPLER, INTERNAL TEAR STRAP DOUBLERS & WEAR STRIPS UNDER THE DORSAL LANDING.
